Sur les fractions continues monotones non-décroissantes périodiques

Folke Ryde

TBD mathscidoc:1701.332053

Arkiv for Matematik, 1, (5), 409-420, 1951.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 533 downloads ] [ 0 comments ]
@inproceedings{folke1951sur,
  title={Sur les fractions continues monotones non-décroissantes périodiques},
  author={Folke Ryde},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412850836862},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={5},
  pages={409-420},
  year={1951},
}
Folke Ryde. Sur les fractions continues monotones non-décroissantes périodiques. 1951. Vol. 1. In Arkiv for Matematik. pp.409-420. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412850836862.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved